International Journal of Mathematics and Mathematical Sciences
Volume 4 (1981), Issue 3, Pages 565-570
Error estimates for the finite element solutions of variational inequalities
Mathematics Department, Islamia University, Bahawalpur, Pakistan
Received 11 September 1979; Revised 10 January 1980
Copyright © 1981 M. Aslam Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For piecewise linear approximation of variational inequalities associated
with the mildly nonlinear elliptic boundary value problems having auxiliary constraint conditions, we prove that the error estimate for in the -norm is of order .